# SDR QXEA200600918

- Difficulty date: March 31, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Hinge
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 LOWER FORE RUDDER SAFETY HINGE SHOWS SIGNS OF FRETTING ON UPPER SURFACE AROUND BOLT HOLE.  REPAIRED IAW DHC-8-200 SRM 51-40-00 AND HORIZON AIR EA 2-55-133.
